| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 3
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Volume 45 Number 6
Volume 45 Number 5
Earlier issues
Volume 46 Number 1 Volume 46 Number 2 Volume 46 Number 3

previous article next article

Research articles

ScienceAsia 46 (2020): 224-226 |doi: 10.2306/scienceasia1513-1874.2020.020


Improved Young's inequalities for positive linear operators


Haisong Cao

 
ABSTRACT:     Some improved Young's inequalities for scalars were first presented. Then, based on them, we have obtained new operator inequalities in Hilbert spaces.

Download PDF

21 Downloads 182 Views


a School of Mathematics and Statistics, North China University of Water Resources and Electric Power, Zhengzhou, Henan 450045 China

* Corresponding author, E-mail: hscao123@163.com

Received 2 Oct 2019, Accepted 26 Mar 2020